Please use this identifier to cite or link to this item: http://elib.vsmu.by/handle/123/7630
Title: Лечение синдрома поликистозных яичников (часть первая)
Authors: Семенюк, А. К.
Issue Date: 2007
Publisher: ВГМУ
Citation: Семенюк, А. К. Лечение синдрома поликистозных яичников (часть первая) / А. К. Семенюк // Охрана материнства и детства. - 2007. - № 2 (10). - С. 43-50.
Description: ПОЛИКИСТОЗНОГО ЯИЧНИКА СИНДРОМ
ЯИЧНИКОВ КИСТЫ
URI: http://elib.vsmu.by/handle/123/7630
ISSN: 1608-9375
metadata.dc.source: Охрана материнства и детства. - 2007. - № 2 (10)
Appears in Collections:№ 2

Files in This Item:
File Description SizeFormat 
omd_2007_2_43-50.pdf171.32 kBAdobe PDFThumbnail
View/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.